Interferon-induced Raynaud's syndrome.
Аннотация
OBJECTIVE
To review the clinical features, diagnosis, treatment, and outcome of interferon-induced Raynaud's phenomenon.
METHODS
The medical literature was reviewed from 1967 to November 2001 with the assistance of a MEDLINE search using the key words: Raynaud, Interferon, ischemia, thrombosis and necrosis. A qualitative review was performed after the articles were abstracted and the relevant information was summarized.
RESULTS
Twenty-four cases of interferon-induced Raynaud's phenomenon (including our patient) are described. Interpheron-alpha was the most common causative agent (14 cases). The symptoms appeared weeks to years after beginning treatment and varied from mild vasospasm to occlusion of digital arteries and tissue necrosis (14 cases), sometimes necessitating finger amputation (6 patients). Digital plethysmography, arteriography and capillaroscopy were valuable diagnostic tools. In 4 cases, cardiac, ophthalmic, or central nervous system drug-induced ischemia accompanied the peripheral Raynaud's phenomenon. Of the 15 cases with a documented outcome, withdrawal of the drug alone resulted in complete (6 patients) or partial (1 patient) recovery. In the others, supportive therapy was needed. The recovery period lasted from 2 weeks to 3 months. In 2 patients, continuation of treatment was possible.
CONCLUSIONS
Raynaud's phenomenon and related complications must be recognized as possible side effects of interferon therapy. Early diagnosis and withdrawal of the drug may prevent unnecessary morbidity and disability.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.